# SDR ASAA2022080639397

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 34,701 hours, 11,037 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 0100Z, DUAL FMC FAILURE. BOTH NAVE DISPLAYS SHOWED "VTK", FOLLOWED BY MAP DISPLAY BLANKING. MCDU'S BLANKED AND BOTH LNAV AND VNAV DISENGAGEDRESTORED AND WITHIN 90 SECONDS FULL FMC FUNCTIONS RESTORED. GROUNDED - YES. ACCOMPLISHED FMC L/H AND R/H BITE AND HAD FMC 1 FAILURE ON ONLY 1 FLIGHT LEG ALL OTHER FLIGHT LEGS FMC OPERATIONAL. INTERMITENT FAILURE OPS CEHCK GOOD REF B737-900 FIM 34-61 TASK 801. NO HISTORY 30 DAYS.
